# SDR USAAD96003

- Difficulty date: January 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N986VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47209
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Retract Mech
- Condition: Malfunctioned
- Location: Lt Mlg/Nlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT NR 1281 - SYR - ON TAKEOFF CLIMB FROM SYR CAPTAIN REPORTED A GEAR INDICATION PROBLEM AND RETURNED TO THE FIELD AT SYR.  THE NOSE AND LEFT MAIN GEAR WOULD NOT RETRACT.  (M)
